# SDR 97FDEA00630

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: 65185338
- Condition: Corroded
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 1 K-FLAP CENTER HINGE LUG ON AIRCRAFT SIDE UNDER BOTH I/B AND O/B LUG SCREWS.  REMOVED AND REPLACED NR 1 K-FLAP CENTER HINGE FITTING.
